# SDR DHL2001806604

- Difficulty date: March 24, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FWD CARGO COMPT. FITTING CRACKED 1 INCH AT STA 200 L-25 RT.  REMOVED CRACKED FITTING AT STA 200 L-25 RT (FWD CARGO COMPT) IAW SRM 51-3-0 PAGE 1, 2.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-3-0 PAGE 1, 2.  STATUS-CLOSED.
